Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Subsequence ergodic theorems for $ L\sp p$ contractions

Authors: Roger L. Jones, James Olsen and Máté Wierdl
Journal: Trans. Amer. Math. Soc. 331 (1992), 837-850
MSC: Primary 47A35; Secondary 28D05, 47B38
MathSciNet review: 1043860
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper certain subsequence ergodic theorems which have previously been known in the case of measure preserving point transformations, or Dunford Schwartz operators, are extended to operators which are positive contractions on $ {L^p}$ for $ p$ fixed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A35, 28D05, 47B38

Retrieve articles in all journals with MSC: 47A35, 28D05, 47B38

Additional Information

PII: S 0002-9947(1992)1043860-6
Keywords: Subsequences, positive contractions, Lamperti operators
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia